# SDR ASAA2013041994549

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,759 hours, 6,603 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419214
- Part serial: CUC11692
- Condition: Failed
- Location: Apu
- Part time: 2,501 hours, 4,177 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  NO LIGHT OFF. MADE THREE ATTEMPTS.  FAULT LIGHT ILLUMINATED MAINTENANCE MESSAGE 49-31166 - FUEL CONTROL UNIT SHOWS SOLENOID HIGH CURRENT NO FLAME SHUTDOWN.  REPLACED APU FUEL CONTROL UNIT IAW AMM 49-31-11.  OPS CHECK GOOD, NO DEFECTS NOTED.
